# SDR FDEA2020071041328

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA789110
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR PANEL #232EF TOP SURFACE FOUND DAMAGED AT RIGHT HAND STATION 495 -   STATION 595 AND BETWEEN X= -75.5 TO X= -107.5 DAMAGED FLOOR PANEL #232EF AT CABIN RIGHT HAND STATION 495 - STATION 595 AND   BETWEEN X= -75.5 TO X= -107.5 REMOVED AS PER AMM 53-21-04. FLOOR PANEL #232 EF   FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R. FABRICATED FLOOR PANEL #232   EF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
